# SDR SCNA99033

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Rt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, GEAR WOULD NOT EXTEND NORMALLY, GEAR HANDLE WOULD NOT MOVE FURTHER THAN HALF TRAVEL.  LANDING GEAR EXTENDED USING ALTERNATE SYSTEM.  LANDED AIRCRAFT UNEVENTFULLY.  FOUND EXTEND CABLE ABOVE RIGHT WHEEL WELL CEILING BULKHEAD OFF OF PULLEY.  REINSTALLED CABLE AND PERFORMED TENSION CHECK PER MM 323101.  ALSO, REPLACED TURNBUCKLE W AND TENSIONED CABLE 109.  PERFORMED GEAR RETRACT/EXTEND TEST PER MM 323000 WITH NO TROUBLE FOUND.
